# SDR ABXA9800013

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Assy
- Part number: 5652502501
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND COCKPIT DOOR HARD TO OPEN.  RESECURED HARDWARE ON DOOR, DOOR OPERATES NORMAL.
